Please use this identifier to cite or link to this item:

Title: 以類馬可夫模式評估疾病風險
Evaluate Prognostic Risks by Semi-Markov Model
Authors: 林亞萱
Lin, Ya-Syuan
Contributors: 陸行
Luh, Hsing
Lin, Ya-Syuan
Keywords: 類馬可夫模型
Censored data
Risk accessment
Date: 2022
Issue Date: 2022-05-02 15:02:34 (UTC+8)
Abstract: 本研究以部分設限資料之類馬可夫模型為基礎,並根據健保資料庫蒐集之數據直接驗證此模型之可行性。


驗證結果顯示,此估計模型在資料完整情況下是相當好的估計方法; 而在設限情況下透過模型估計出來的轉移機率與實際轉移機率無太大差異,所以此估計模型確實可以用來估計我們所感興趣的轉移機率。並且,雖然資料完整未必在所有疾病都可準確估計,但可以看出整體趨勢往實際數值靠近。
This thesis is based on the semi-Markov models for partially censored data. Data from the National Health Insurance Research Database are used to evaluate the feasibility of the model.

According to the research, semi-Markov models can be used to analyze the process of state transitions of the patient. However, the patient history in medical research is sometimes incomplete. We evaluate the semi-Markov models for partially censored data and find it can greatly fit for medical research. Patient data is extracted from National Health Insurance Research Database, enhancing the sustainability of medical data and application.

The verification result shows that this model performs well when the data is complete. Meanwhile, the estimate of transition probability under the censored situation is nonsignificantly different compared to the case with complete information. We can conclude that this model is suitable to estimate the transition probability that we are interested in. Still, although the completeness of information may not always induce precise prediction of all risks, but the approximation by the model correctly reflects the trend.
Reference: [1] G. H. Weiss and M. Zelen. A semi-markov model for clinical trials. Journal of Applied
Probability, 2(2):269–285, 1965.
[2] B. W. Turnbull, B. W. Brown Jr, and M. Hu. Survivorship analysis of heart transplant data.
Journal of the American Statistical Association, 69(345):74–80, 1974.
[3] S. W. Lagakos. A stochastic model for censored-survival data in the presence of an
auxiliary variable. Biometrics, pages 551–559, 1976.
[4] S. W. Lagakos, C. J. Sommer, and M. Zelen. Semi-markov models for partially censored
data. Biometrika, 65(2):311–317, 1978.
[5] James R Broyles, Jeffery K Cochran, and Douglas C Montgomery. A statistical markov
chain approximation of transient hospital inpatient inventory. European Journal of
Operational Research, 207(3):1645–1657, 2010.
[6] Gordon J Taylor, Sally I McClean, and Peter H Millard. Using a continuous-time markov
model with poisson arrivals to describe the movements of geriatric patients. Applied
stochastic models and data analysis, 14(2):165–174, 1998.
[7] Chiying Wang, Sergio A Alvarez, Carolina Ruiz, and Majaz Moonis. Computational
modeling of sleep stage dynamics using weibull semi-markov chains. In HEALTHINF,
pages 122–130, 2013.
[8] Benoit Liquet, Jean-François Timsit, and Virginie Rondeau. Investigating hospital
heterogeneity with a multi-state frailty model: application to nosocomial pneumonia
disease in intensive care units. BMC medical research methodology, 12(1):1–14, 2012.
[9] Jean-François Coeurjolly, Moliere Nguile-Makao, Jean-François Timsit, and Benoit
Liquet. Attributable risk estimation for adjusted disability multistate models: application
to nosocomial infections. Biometrical journal, 54(5):600–616, 2012.
[10] C. C. Huang. Nonhomogeneous Markov Chains and Their Applications. Ph. D. thesis,
Iowa State University, 1977.
[11] A. Listwon and P. Saint-Pierre. Semimarkov: An R package for parametric estimation in
multi-state semi-markov models. Journal of Statistical Software, 66(6):784, 2015.
[12] A. Asanjarani, B. Liquet, and Y. Nazarathy. Estimation of semi-markov multi-state models:
a comparison of the sojourn times and transition intensities approaches. The International
Journal of Biostatistics, 2021.
[13] J. E. Ruiz-Castro and R. Pérez-Ocón. A semi-markov model in biomedical studies. 2004.
[14] M. J. Phelan. Estimating the transition probabilities from censored markov renewal
processes. Statistics & probability letters, 10(1):43–47, 1990.
[15] E. L. Kaplan and P. Meier. Nonparametric estimation from incomplete observations.
Journal of the American statistical association, 53(282):457–481, 1958.
Description: 碩士
Source URI:
Data Type: thesis
Appears in Collections:[應用數學系] 學位論文

Files in This Item:

File Description SizeFormat
101101.pdf16064KbAdobe PDF0View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing